# SDR SWAA2021092722618

- Difficulty date: September 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737
- Aircraft serial: 30707
- Aircraft time: 56,044 hours, 37,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FWD EMERGENCY LIGHTS FAILED MIN. DISCHARGE TIME ; / [01] R/R FWD L/H EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06
